# SDR CALA2025102810662

- Difficulty date: October 27, 2025
- Submitted: October 28, 2025
- Operation: Air carrier
- Aircraft: N76523
- Make and model: Boeing 737824
- Aircraft serial: 37101
- Aircraft time: 47,440 hours, 17,111 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702030
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING SYSTEM OPERATIONAL CHECK.   R2 DOOR EMERGENCY EXIT SIGNS TURN OFF APPROX 30 SEC AFTER SWITCHING EMERGENCY LIGHTS TO ON REPLACED BATTERY PACK OF THE AFT RT CHARGER REF AMM 33-51-06-960-805. AFTER FULL HOUR OF CHARGE ONLY GOT 5 SEC OF LIGHT FROM PACK. SUSPECT BAD CHARGER. REPLACED CHARGER REF AMM 33-51-06-960-806. OPC NORMAL.
